# SDR FDEA200911234128

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 1704 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN, BS 1704, S20L, IN THE LAP SEAM. EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL 3, DUE TO PROXIMITY TO SKIN SPLICE. ACCOMPLISHED SKIN DOUBLER REPAIR IAW EA F-5330-131129, REV DATE 10/21/09; "FUSELAGE - PLATES AND SKIN - (AD 2006-11-11) - SKIN REPAIR NEAR BS 1701, S20L LAP SPLICE". THIS REPAIR IS CLASSIFIED AS A CAT. "B" MAJOR REPAIR,   WITH THE FOLLOWING FOLLOW UP TRACKING: SUPPLEMENTAL INSPECTIONS (SSID) IAW AD 2006-11-11, ON OR BEFORE 37,500 FC.
